MAUDE Adverse Event Report: CORDIS CORPORATION ACCS CATH EXTEN 65CM 1200PSI; INTRODUCER, CATHETER

CORDIS CORPORATION ACCS CATH EXTEN 65CM 1200PSI; INTRODUCER, CATHETER
Model Number 502101D
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the ends of the catheter extension (ccs cath exten 65cm 1200psi) have sheared off at the point of where they screw into the catheter.There was no reported patient injury.The device is expected to be return for evaluation.The event involved two (2) devices both with the same lot number.The metal piece did not become detached and the devices were not used on a patient.
 
Additional Manufacturer Narrative
Device history record (dhr) review was conducted and the product met quality requirements for product acceptance.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.
 
Additional Manufacturer Narrative
As reported, the ends of the catheter extension (ccs cath exten 65cm 1200psi) have sheared off at the point of where they screw into the catheter.There was no reported patient injury.The event involved two (2) devices both with the same lot number.The metal piece did not become detached, and the devices were not used on a patient.The products were not returned for analysis however, it was reported both affected devices share the same lot number.A product history record (phr) review of lot 18062881 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.Without the return of the device or images for analysis, the reported customer event ¿catheter extension-separated¿ could not be confirmed.Handling factors such as excessive pulling or twisting of the extension tubing may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿exposure to temperatures above 54°c (130°f) may damage the catheter extension.To prevent damage, withdraw the catheter extension gently.Rapid removal or jerking may damage the extension.¿ based on the information available and the phr review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
ACCS CATH EXTEN 65CM 1200PSI
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL 33014 2802
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL 33014 2802
Manufacturer Contact
karla castro
14201 nw 60th avenue
miami lakes, FL 33014-2802
7863138372
MDR Report Key14729617
Report Number9616099-2022-05715
Device Sequence Number20096208
Product Code DYB
UDI-Device Identifier10705032064712
UDI-Public10705032064712
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number502101D
Device Catalogue Number502101D
Device Lot Number18062881
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2022
Supplement Date Received by Manufacturer05/19/2022
Initial Report FDA Received Date06/17/2022
Supplement Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown